# SDR GTIA2024122338622

- Difficulty date: December 21, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 14,637 hours, 6,124 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY FA REPORTS DIRTY SOCK ODOR ON DESCENT-PERFORMED TSM 05-50-00-810-813-A, PERFORMED BOTH ENGINE RUNS ASSISTED BY FLIGHT CRREW IAW AMM 71-00-00 NO ODORS NOTED AT THIS TIME, UNABLE TO DUPLICATE FAULT. A/C OK TO CONTINUE SVC.
